MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/cad.0000000000001665

Медицинская библиотека · Anti-cancer drugs · 2024

Myositis associated with pembrolizumab presenting with myastheniform symptoms: two case reports.

Deveci Şule, Uzun Mustafa, Özçelik Pinar, Tümer Doğukan Sebile Serranur, Matur Zeliha

Клинический случайСтатьяПеревод в очереди

Аннотация

Immune checkpoint inhibitors (ICIs), such as pembrolizumab, have revolutionized cancer treatment by enhancing the immune system's response to malignancies. However, these therapies are associated with immune-related adverse events (irAEs), including neuromuscular complications such as myasthenia gravis, myositis, and myocarditis. We describe two male patients, aged 67 and 68, with small cell and non-small cell lung cancers, who developed progressive neuromuscular symptoms, including ptosis, diplopia, and generalized weakness, after receiving pembrolizumab. Clinical, biochemical, imaging, and electrophysiological findings confirmed the diagnosis of myositis with myastheniform features, with one case also involving myocarditis. Both patients underwent treatments with intravenous immunoglobulin (IVIg), pyridostigmine, and corticosteroids. The first patient, despite aggressive treatment including plasma exchange and rituximab, succumbed to complications from aspiration pneumonia. The second patient showed partial response to pyridostigmine and IVIg but later died due to metastatic cancer progression. A literature review revealed 52 cases of pembrolizumab-associated myositis with myastheniform symptoms, emphasizing its high morbidity and the need for vigilant monitoring. Pembrolizumab-associated myositis with myastheniform symptoms, especially when accompanied by myocarditis, presents a significant clinical challenge with high mortality. Early recognition and aggressive management of these irAEs are crucial to improving outcomes in cancer patients receiving ICIs.

Для цитирования: Deveci Şule, Uzun Mustafa, Özçelik Pinar, Tümer Doğukan Sebile Serranur, Matur Zeliha. Myositis associated with pembrolizumab presenting with myastheniform symptoms: two case reports.. Anti-cancer drugs. 2024. DOI: 10.1097/cad.0000000000001665.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.